# SDR AALA20140219007

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 58,964 hours, 9,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR UPPER EMERGENCY EXIT LIGHT LAMP INOPERATIVE.  REPLACED LAMP, OPERATIONS CHECKED NORMAL.
